Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On an integrodifferential equation arising in a theory of phase transitions in solids


Authors: Rohan Abeyaratne and James K. Knowles
Journal: Quart. Appl. Math. 55 (1997), 761-767
MSC: Primary 73B30; Secondary 45J05
DOI: https://doi.org/10.1090/qam/1486547
MathSciNet review: MR1486547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is concerned with some properties of an integrodifferential equation arising in a continuum model of solid-solid phase transitions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B30, 45J05

Retrieve articles in all journals with MSC: 73B30, 45J05


Additional Information

DOI: https://doi.org/10.1090/qam/1486547
Article copyright: © Copyright 1997 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website